advertisement
Question
Posted by: libra | 2007/05/26

nodules

i have mirena loop for just over a year. i started to get acne (acne vulgaris nodules) in march 07. i want to know if the mirena loop can be cause of this. never had acne problem before. using Regima A skins products

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible but not a common side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement